# SDR CALA2023062802075

- Difficulty date: June 26, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 30354
- Aircraft time: 79,558 hours, 19,037 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: BAC1505100880707
- Condition: Unknown
- Location: Sta 1640
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED UPPER CHORD OF FLOOR BEAM AT STA 1640 RBL 48 TO RBL 58 REF SRM 53-00-51-2R-8 REPAIR 8 SDR WAS COMPLETED AND ALL WORK ACCOMPLISHED I/A/W SRM 53-00-51-2 R-8 REPAIR 8.
